MAUDE Adverse Event Report: ENDOPLUS ENCISION; WAVE GRASPER

ENDOPLUS ENCISION; WAVE GRASPER
Model Number 05786-002
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 10/10/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Visual examination of the returned device revealed a broken component (item # 02238-000) with no missing fragments.All components of the finished device (item # 05786-002) are accounted for.Dimensional inspection of item # 02238-000 verify that critical dimensions meet acceptance criteria.Review of device history record 36275-335904 revealed no nonconformance or deviations.Review of complaint trending revealed no prior incidents of item # 02238-000 failing in this manner.Root cause of this failure mode is inconclusive.
 
Event or Problem Description
"the customer stated that part of the tip fell into the patient, but it does not appear that a material fragment is missing.".

Brand Name
ENCISION
Common Device Name
WAVE GRASPER
Manufacturer (Section D)
ENDOPLUS
750 tower road
suite a
mundelein IL 60060
MDR Report Key9287803
Report Number1423714-2019-00002
Device Sequence Number2375363
Product Code GEI
UDI-Device Identifier10815288011733
UDI-Public10815288011733
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 10/24/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number05786-002
Device Catalogue NumberES0537
Device Lot NumberYHA
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/14/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/06/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1